MathSciNet Relay Station
MathSciNet bibliographic data
MR1067811 73F15 (73B30 73D40 80A22)
Suliciu, I. On modelling phase transitions by means of rate-type constitutive equations. Shock wave structure. Internat. J. Engrg. Sci. 28 (1990), no. 8, 829–841.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement